# SDR CALA0300162

- Difficulty date: April 1, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 53,470 hours, 27,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 0.1 INCH CRACKS AT RIVET HOLES IN AFT PRESSURE BULKHEAD BETWEEN  S6L AND S7L AT BS 1016. REPAIRED IAW SRM 53-80-08, FIGURE 202 AND 207.
